MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a syndesmosis rupture surgery when tightening the suture construct, the suture broke at the height of the button.All broken parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual evaluation of the ar-8926t shows the broken suture detached from the button.Functional testing could not be performed due to the damage to the device.Complaint allegation is confirmed.The most likely cause for the reported event can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21409928
Report Number1220246-2025-00535
Device Sequence Number13090757
Product Code HTN
UDI-Device Identifier00888867049086
UDI-Public(01)00888867049086(11)241001(17)290930(10)31883
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Device Catalogue NumberAR-8926T
Device Lot Number31883
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown